# SDR ASAA0792202

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 24,791 hours, 9,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Buttstrap
- Part number: 146A940121
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 887 FLOOR PANEL BUTT STRAP CORROSION FOUND BETWEEN LBL 8.1 TO RBL 21.  AFT CARGO PIT STA 887 FLOOR PANEL BUTT STRAP REPLACED WITH NEW PART AT LBL 8.1 TO RBL 21 IAW B737 900 SRM 51-40-05.
